ABSTRACT Considering a decomposition R2N=A♁B of R2N , we prove in this work, the existence of at least (1+dimA) geometrically distinct periodic solutions for the first-order Hamiltonian system Jx'(t)+H'(t,x(t))+e(t)=0 when the Hamiltonian H(t,u+v) is periodic in (t,u) and its growth at infinity in v is at most like or faster than |v|a, 0≤a<1 , and e is a forcing term. For the proof, we use the Least Action Principle and a Generalized Saddle Point Theorem.
Cite this paper
nullM. Timoumi, "Multiple Periodic Solutions for Some Classes of First-Order Hamiltonian Systems," Applied Mathematics, Vol. 2 No. 7, 2011, pp. 846-853. doi: 10.4236/am.2011.27114.
 T. An, “Periodic Solutions of Superlinear Autonomous Hamiltonian Systems with Prescribed Period,” Journal of Mathematical Analysis Application, Vol. 323, No. 15, 2006, pp. 854-863. doi:10.1016/j.jmaa.2005.11.004
 P. L. Felmer, “Periodic Solutions of Superquadratic Hamiltonian Systems,” Journal of Differential Equation, Vol. 102, No. 1, 1993, pp. 188-207. doi:10.1006/jdeq.1993.1027
 Z. Q. Ou and C. L. Tang, “Periodic and Subharmonic Solutions for a Class of Superquadratic Hamiltonian Systems,” Nonlinear Analysis, Vol. 58, No. 3-4, 2004, pp. 245-258. doi:10.1016/j.na.2004.03.029
 C. L. Tang and X. P. Wu, “Periodic Solutions for Second Order Systems with not Uniformly Coercive Potential,” Journal of Mathematical Analysis Application, Vol. 259, No. 2, 2001, pp. 386-397. doi:10.1006/jmaa.2000.7401
 M. Timoumi, “Periodic Solutions for Noncoercive Hamiltonian Systems,” Demonstratio Mathematica, Vol. 35, No. 4, 2002, pp. 899-913.
 K. C. Chang, “On the Periodic Nonlinearity and the Multiplicity of Solutions,” Nonlinear Analysis, Vol. 13, No. 5 1989, pp. 527-537. doi:10.1016/0362-546X(89)90062-X
 S. X. Chen, X. Wu and F. Zhao, “New Existence and Multiplicity Theorems of Periodic Solutions for Non-Autonomous Second Order Hamiltonian Systems,” Mathematical and Computer Modeling, Vol. 46, No. 3-4, 2007, pp. 550-556. doi:10.1016/j.mcm.2006.11.019
 I. Ekeland and J. M. Lasry, “On the Number of Periodic Trajectories for a Hamiltonian Flow on a Convex Energy Surface,” Annals of Mathematics, Vol. 112, No. 2, 1980, pp. 283-319. doi:10.2307/1971148
 M. Timoumi, “On the Multiplicity of Periodic Solutions of a Hamiltonian System,” Demonstratio Mathematica, Vol. 35, No. 4, 2002, pp. 899-913.
 G. Fournier, D. Lupo, M. Ramos and M. Willem, “Limit Relative Category and Critical Point Theory,” Dynamics Reported, Vol. 3, 1994, pp. 1-24.